Cargando información...
FuenteJournal of Chemical Theory and Computation | Cuartil año de publicaciónNo disponible | Volumen6 |
Issue5 | Páginas1470 - 1478 | pISSNNo disponible |
ISSN1549-9618 | Perfil OpenAlexhttps://openalex.org/S189701308 | |
| Scienti ID | 0000088021-17 | Minciencias ID | ART-0000088021-17 | Pmid URL | https://pubmed.ncbi.nlm.nih.gov/26615684 |
|---|---|---|---|---|---|
| Pdf URL | https://www.academia.edu/download/47061897/Topological_Analysis_of_the_Fukui_Functi20160706-6311-m69cdv.pdf | Doi URL | https://doi.org/10.1021/ct100022w | Scienti URL | http://pubs.acs.org/doi/abs/10.1021/ct100022w |
| Openalex URL | https://openalex.org/W2003263727 | Scholar citations URL | https://scholar.google.com/scholar?cites=679042203783128207&as_sdt=2005&sciodt=0,5&hl=en | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3Aj-T9X0lxbAkJ%3Ascholar.google.com&btnG= |